# SDR CA120118012

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 15,722 hours
- Engine: Lyc O320D2J
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THROTTLE NOTICED IT HAD NO BOUNCE AT FULL TRAVEL. COWLING REMOVED. IT WAS DISCOVERED THAT THE THE THROTTLE CONTROL LOWER PORTION HAD COME LOOSE FROM REST OF CABLE. WHEN THROTTLE WAS MOVED THE CABLE WOULD MOVE FULL TRAVEL, BUT THE INNER CABLE WAS OPEN TO ELEMENTS. CABLE WAS REPLACED WITH NEW ONE.
